itchy/sore nipples on erase?
08-07-2012 04:41 PM
itchy/sore nipples on erase?
ok, so i guess this is somewhat of a followup to my previous post about nipple issues on erase. at 2 caps a day i noticed they always seemed hard and somewhat white/yellow, although there was no discharge or noticeable lumps.
i bumped up to 3 caps a day about 2 weeks ago as i wasnt noticing any results. now my left nipple has been sore for a few days, and today has begun to itch. ive had tenderness in my nipples before (last time it was the right), but never had any sort of itch, so im wondering if it could be the erase as the left one is noticeably sore.
there is still no discharge or APPARENT lump (i say apparent bc if i feel around for a while i notice some kind of... something... maybe pockets of fat? it sure isnt anywhere close to as noticeable as my 2 friends who have actual gyno from ph's, and may be in my head bc i really only notice it when i feel around for a while... which is something ive been trying to stop doing so not to exacerbate any possible problem, but the itch is making it hard to do).
since i havent seen any noticeable benefits from erase, should i just dump it? ive got about 9 days worth at 3xday, should i hope it 'kicks in' in those 9 days?
- never taken any ph's or aas
- have had soreness in both nipples at previous times in the past, but this is this first 'itchy' sensation
- no apparent lumps or discharge
- always had an 'estrogen' physique and held a lot of fat in my lower chest
- fish oil
- 1g vitamin c
- orange oximega
- primaforce taurine ~ 5 g per day
- prima force agmatine - 1 '750 mg' scoop per day****
- no xplode - </= 1 scoop about twice a week
- lexapro 10mg a day (not a supp, but you know)
***** - so i just realized im probably taking way more agmatine than i thought (it says 40 servings, but im out after about 20 days). i just looked and realized that these idiots at primaforce included the same size scoop in my 1.4g taurine as they did in my 750mg agmatine, both read 1.7cc, which i THOUGHT was 1.7g, so are these supplements labeled wrong on both accounts? same scoop, same 1.7cc on both scoops, taurine reads 1 scoop = 1.4 g, agmatine reads 750mg
sorry for the long winded post, but just wanted to address everything as im getting kind of worried here.
08-07-2012 04:46 PM
oh, this bit of info may be helpful as well...
now that i think about it, it seems to be the worst after a night of heavy drinking (which is just about every friday night). i often wake up wondering if someone gave me a 'titty twister' the night before bc thats exactly the type of soreness it feels like... like a bruise almost (without the actual bruise).
i know alcohol can affect estrogen, so maybe thats why, but why would it be increased while on erase? ive also heard that liver stress can cause pain behind your nipples, but i didnt think there was anything in erase that causes the liver to be stressed (my thought was that since alcohol stresses the liver, if erase did as well, then that may account for the 'extra stress', therefore, soreness)
08-08-2012 04:24 PM
anyone? guess i might as well dump it, only 8 days left anyway
08-08-2012 04:37 PM
Not sure about your problem other then soundin like Pre-lim gyno. Never taken erase so can't comment on it/effects. So hopefully someone has better advice. Idk why it would cause gyno?
And yes alcohol has estrogen effects: something like 30 beers is equal to a breast enhancing pill (via manswers haha)
08-08-2012 04:45 PM
yeah, just cant figure it out bc im 26 (although, now that i think about it, ive been experiencing this kind of sensitivity off and on for a year or more, its just more pronounced now). this would seem normal if i were like 14-18. i mean, i have always had really puffy nipple and held a ton of fat in my lower chest, so i dunno.
and wow, if thats true, thats crazy about alcohol. not trying to sound like a 'bad ass' or douchebag, but my tolerance is pretty high, so even drinking just once a week or less, it still takes me like twice as much to get somewhat drunk. not 30... but a lot haha. maybe thats the issue.
and yeah, it wouldnt make sense for erase to CAUSE gyno or whatever, but i figured maybe the hormonal changes manifested themselves in pain or soreness.
08-08-2012 04:51 PM
First, don't get worried, which I know is easier said than done. However, if you read the posts on people that have actual gyno, it is very obvious and painful if you do get it.
How long have you been taking the Lexapro? It's not common, but I do remember somebody else asking this question on here. I would contact your physician and ask about the Lexapro causing you problems.
08-08-2012 04:59 PM
ive been on lexapro a LOOONGGG time, so long that i actually tried to get off last summer, but once the stress of law school kicked in, i had to get back on it, so i dont think thats what it is. i just included thinking there may be some sort of interaction between it and something else im on. honestly, since im not currently, nor have i ever been, on aas, im not as worried about gyno as much as breast cancer or something (yes, im a hypochondriac), but since its been off and on in BOTH, without a pronounced lump, discharge, or skin chapping, puckering, etc, i feel like i might be alright, haha.
just wondering if it could be from a hormonal change (maybe even the LOWERING of estrogen could cause it???). just bc ive always had puffy nipples and was somewhat overweight as a child/adolescent, and for some reason, despite lowering my BF a lot, just cant get rid of that puffy lower chest (not just nipple, but around my whole areola, lower pec, etc). just thought maybe its something im prone to and since erase is the first thing that ive taken thats supposed to actually affect your hormones, maybe some kind of change or imbalance or something is causing it.
08-08-2012 05:11 PM
Oh I know the "fun" of trying to come off of SSRIs and anti-depressant/anxiety meds in general. It sounds like you need some peace of mind and the easiest way to do that is to go see your physician and get some bloods drawn. Just rule things out and it won't hurt to ask them about the Lexapro. Might not be it, but doesn't hurt to ask, even if you've been on it so long.
Originally Posted by bill86
I don't believe it is the Erase, but it sounds like using it is stressing you out so I would stop for now.
08-08-2012 05:46 PM
thanks for the help, man. honestly, checking my hormone levels is something ive been wanting to do for a looonggg time now, just 'havent gotten around to it', haha.
08-08-2012 05:50 PM
If you push down into your nip, mostly of to the outside of it, do you feel a slightly hard "grain of rice" persay? It can be a "breast bud" which is a hormonal thing but not gyno. Some people just get it when they are younger and it can get sore / turn into gyno with aas/ph use
08-08-2012 06:36 PM
yeah, kind of, not necessarily 'hard', just kind of lumpy. it feels almost like there are 'rolls' of some kind of fatty substance, almost like fatty deposits or pockets or something, but theyre hard to distinguish if not paying close attention (i actually asked someone to see if they could feel them and they said they couldnt), and theyre on the outer part of my nips, the sides facing their respective armpits. ive noticed them for some time now (a few years back i thought i had gyno from puberty, so i was always feeling around).... but like i said, ive never taken anything hormonal in the sense of aas/ph.
Originally Posted by Mitch5
08-08-2012 06:54 PM
Could be that then, I had something just like what you describe and doc said it was that. Now they have gotten worse during aas cycle currently. Now about to start exemestane do but them in their place. If that does not work letro here I come!
Originally Posted by bill86
08-08-2012 06:59 PM
thanks, glad to know im not alone. since its been in both, i figured it was probably something hormonal. its not bad enough to opt for surgery, but i HATTEEE the look, lower chest fat that kind of wraps around to my armpit. im pretty lean, so it looks terrible. i even remember when i was a teenager, after i had been lifting for about a year, my friend said 'your chest is a very ob-long shape' haha, at the time i figured it was just from trying to so flat bench so much and not including enough incline. either way, it sucks, and maybe its just a coincidence that ive had some 'flare ups' while on erase.
08-08-2012 07:14 PM
Yep!! I carry fat in that area too, story of my life :/
Similar Forum Threads
By bill86 in forum Supplements
Last Post: 07-15-2012, 03:16 PM
By BIGGUNZ401 in forum Anabolics
Last Post: 02-24-2011, 05:17 AM
By hippie in forum Anabolics
Last Post: 04-18-2010, 07:46 PM
By ryaroberts in forum Anabolics
Last Post: 01-03-2010, 08:14 PM
By LIFTEATSLEEP in forum Post Cycle Therapy
Last Post: 04-16-2009, 02:21 AM